Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Mullin's sequence of primes is not monotonic


Author: Thorkil Naur
Journal: Proc. Amer. Math. Soc. 90 (1984), 43-44
MSC: Primary 11A41
MathSciNet review: 722412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The sequence of primes defined by $ {p_1} = 2$ and $ {p_{n + 1}} = ({\text{largest}}\;{\text{prime}}\;{\text{factor}}\;{\text{of}}\;{p_1}\cdot{p_2} \cdots {p_n} + 1)$ is not monotone increasing. We present the first eleven primes of the sequence and observe that $ {p_{10}} < {p_9}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A41

Retrieve articles in all journals with MSC: 11A41


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722412-X
PII: S 0002-9939(1984)0722412-X
Article copyright: © Copyright 1984 American Mathematical Society